Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 3, Number 6
HTML articles powered by AMS MathViewer

Convergence of a method of solving linear problems
W. Karush PDF
Proc. Amer. Math. Soc. 3 (1952), 839-851
On the absolute summability of the conjugate series of a Fourier series
T. Pati PDF
Proc. Amer. Math. Soc. 3 (1952), 852-857
Sufficient conditions for the convergence of Newton’s method in complex Banach spaces
Marvin L. Stein PDF
Proc. Amer. Math. Soc. 3 (1952), 858-863
On the integration of diffusion equations in Riemannian spaces
Kôsaku Yosida PDF
Proc. Amer. Math. Soc. 3 (1952), 864-873
On the space of integral functions. III
V. Ganapathy Iyer PDF
Proc. Amer. Math. Soc. 3 (1952), 874-883
On the integral equation $\lambda f(x)=\int _ 0^ aK(x-y)f(y)dy$
Richard Bellman and Richard Latter PDF
Proc. Amer. Math. Soc. 3 (1952), 884-891
A theorem about fractional integrals
Nicolaas du Plessis PDF
Proc. Amer. Math. Soc. 3 (1952), 892-898
Equations equivalent to a linear differential equation
J. M. Thomas PDF
Proc. Amer. Math. Soc. 3 (1952), 899-903
Absolute convergence of continued fractions
Ralph E. Lane PDF
Proc. Amer. Math. Soc. 3 (1952), 904-913
A complete solution of the convergence problem for continued fractions
Ralph E. Lane PDF
Proc. Amer. Math. Soc. 3 (1952), 914-920
On the properties of certain continued fractions
Evelyn Frank PDF
Proc. Amer. Math. Soc. 3 (1952), 921-937
Arbitrary mappings
H. D. Block and Buchanan Cargal PDF
Proc. Amer. Math. Soc. 3 (1952), 937-941
Estimating eigenvalues
Chandler Davis PDF
Proc. Amer. Math. Soc. 3 (1952), 942-947
Monotonic properties of the Green’s function
Kenneth S. Miller and Menahem M. Schiffer PDF
Proc. Amer. Math. Soc. 3 (1952), 948-956
A theorem on convex cones with applications to linear inequalities
Jerry W. Gaddum PDF
Proc. Amer. Math. Soc. 3 (1952), 957-960
A remark on M. M. Day’s characterization of inner-product spaces and a conjecture of L. M. Blumenthal
I. J. Schoenberg PDF
Proc. Amer. Math. Soc. 3 (1952), 961-964
A note on noncommutative polynomials
Charles W. Curtis PDF
Proc. Amer. Math. Soc. 3 (1952), 965-969
Remark on a theorem of Frobenius
R. H. Shaw PDF
Proc. Amer. Math. Soc. 3 (1952), 970-972
Operator commutativity in Jordan algebras
N. Jacobson PDF
Proc. Amer. Math. Soc. 3 (1952), 973-976
Ordered vector spaces
M. Hausner and J. G. Wendel PDF
Proc. Amer. Math. Soc. 3 (1952), 977-982
Products of ordered systems
Philip W. Carruth PDF
Proc. Amer. Math. Soc. 3 (1952), 983-987
A sufficient condition for positivity of polynomial forms
F. E. Clark PDF
Proc. Amer. Math. Soc. 3 (1952), 988-992
Errata, volume 3
PDF
Proc. Amer. Math. Soc. 3 (1952), 993